Skip to content

Optimal Foraging, the Marginal Value Theorem.

Charnov, E. L. (1976). Optimal Foraging, the Marginal Value Theorem. Theoretical Population Biology, 9(2), 129-136.

Type
Journal article
Intellectual base
Primary research
Year
1976
Volume
9
Issue
2
Pages
129-136
ISSN
0040-5809
DOI
10.1016/0040-5809(76)90040-x
DOI registrant
Elsevier
Link
https://doi.org/10.1016/0040-5809(76)90040-X
Cited from
behavioral_economics, computer_science, human_computer_interaction, psychology

Cited by

4 citations across 4 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 4 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:ec7a5efdde82 · see in the full table